# SDR 06FDEA04384

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET SOUND SUPPRESSOR AND MOUNTING FLANGE IN WHEEL WELL HAVE CORROSION ON MATING SURFACE.  BLENDED FORWARD, AFT AND INTERCOSTAL HFEC FOR MATERIAL LOSS, FORWARD STIFFENER AND INTERCOSTAL BEYOND LIMITS, AFT STIFFENER, REPAIRED PER EA NR 7-5310-99309.  REMOVED DAMAGED AREA FORWARD STIFFENER, FABRICATED REPAIR REF SRM 51-40-4 PG 3-13.  INSTALLED WITH FAYING SEAL 870 B2.  FABRICATED NEW INTERCOSTAL REF BOEING DWG 69-45883 AND INSTALLED CLASSIFIED AS MAJOR REPAIR.
